A note on a generalization of the multiple cover formula and the simple flop

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove a closed formula for an excess integral over the moduli space of stable maps from genus one, unmarked curves to the projective space ℙr of degree d for any positive integers r and d. The result generalizes the multiple cover formula for ℙ1. We also show that any simple ℙr flop preserves the theory of arbitrary-genus Gromov-Witten invariants in exceptional curve classes.

Original languageEnglish
Pages (from-to)4575-4587
Number of pages13
JournalCommunications in Algebra
Volume40
Issue number12
DOIs
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A note on a generalization of the multiple cover formula and the simple flop'. Together they form a unique fingerprint.

Cite this